# SDR FDEA201908312055

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 45,687 hours, 23,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA5327250500861
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO REMOVE FLOOR PANEL 131RF FOR AGING INSPECTION. REMOVED AND REPLACED WITH NEW PANEL 131RF @ FWD PIT IAW AMM 53-10-29-04, PANEL FABRICATED ON T19/1437878 IAW SRZ 25-005P, CAT "A" AND MAJOR REPAIR.
